| || |
- 1 Post By HicksvilleNY
This is my first post. I was taking over 200mg daily of Percs and started 8mg Suboxone treatment. It's been 1 year and I tried tapering Subs by reducing by 2mg per week. It didn't go well, so my doc put me back up to 8mg.
To complicate matters, I hurt my back 3 days ago and was prescribed Vicodin. I know that 3 days is not enough for the Sub to have washed out of my system and am worried about getting sick if I take Vicodin too soon. SO, my question is, if I go into withdrawal after taking Vicodine, to totally avoid withdrawal can I just go right back to Suboxone, or take more Vicodin? Or is there any other way to completely avoid withdrawals caused by going back to Vicodin after being on 8mg of Sub for 1 year.
I can't be of help, but...
just wanted to drop by so you don't think you're being ignored.
I know, for myself, when I have to wait for a response I get very antsy.
I wish this reply was going to actually answer you question. I don't know
Just letting you know you are NOT alone.
Haven't taken Vicocin yet
Thanks for advise. But it doesn't exactly address my situation. I've been on 8mg of sub for 1 year. Now, I've been off sub for 3 days. I need to take Vicodin for just two days and then back on sub. Since I won't have any Vic w/d, can I just go back to sub right away or do I need to wait?
sorry to butt in Denny but MBaseman - please please do not take the Vics; your doctor is bonkers!!! They will not work. Please listen to Denny he knows what he is talking about. Love Jay xx Welcome to the forum bye the way; can't believe your doctor would be so foolish with your health. SOme people on here will have a more thorough and tested knowledge of subs and links with other drugs than some doctors. And you will get lots of support. Love Jay xx
Originally Posted by mbaseman
Been there done that. I'm on day 20 from taking only 2mg a day and the vic still won't do anything other than help with the sub WDS.
8mg is WAY too high an amount to just jump from. hell 2mg is high.
by day 3-4 you will be sick,
DO NOT TAKE ANY SUB IF YOU TAKE VICODIN...WAIT FOR AT LEAST 18 HOURS.
wean off the stuff as they told you before,,, the sooner the better, the longer you are on it the harder and more painful it is to get off.
The Vicodin will not do anything, trust me, if you want go to my profile and read all of my attemps to get off the sub,
No opioid will work after just 3 days being sub free. This Dr is blowing smoke up your ass. They really piss me off.
If you are going to go through the trouble to get off the sub do it the right way man.
Listen to what we have to say.
to answer you question
3 days off sub the vicodin will do nothing, it might help with some WDs but thats it..period...end of story.
Then you MUST wait until you are in moderate to severe WDs before you take sub again MUST!!!!!!!! don't play with fire. you will be sorry.
wean off the sub the right way asap and never take it or anything ever again
I hope this helps, believe me I know. Get it down to less than 2mg a day then we can really work on this.
I don't mean to be harsh, its just I hate it when Drs. say stupid $hit.
You will have to use over the counter meds for pain.
any other questions... ask away
Last edited by HicksvilleNY; 10-02-2011 at 08:17 AM.